A property of conformal martingales
Séminaire de probabilités de Strasbourg, Tome 11 (1977) , pp. 490-492.
@article{SPS_1977__11__490_0,
     author = {Walsh, John B.},
     title = {A property of conformal martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {490--492},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {11},
     year = {1977},
     zbl = {0364.60078},
     mrnumber = {455114},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1977__11__490_0/}
}
Walsh, John B. A property of conformal martingales. Séminaire de probabilités de Strasbourg, Tome 11 (1977) , pp. 490-492. http://www.numdam.org/item/SPS_1977__11__490_0/

(1) R.K. Getoor and M.J. Sharpe : Conformal martingales , Invent. Math. 16 , pp. 271-308 (1972). | MR 305473 | Zbl 0268.60048

(2) J.L. Doob : Stochastic Processes , John Wiley and Sons, New York, 1953. | MR 58896 | Zbl 0053.26802